, Volume 7, Issue 1, pp 18-21

Association hépatite virale C et purpura thrombopénique auto-immun (nouvelle observation)

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Résumé

Les manifestations extrahépatiques de l’hépatite virale C (HVC) sont fréquentes et multiples. Le purpura thrombopénique auto-immun (PTAI) en représente 10 à 15% [1].

Nous rapportons un cas concernant l’association HVC et PTAI chez une patiente de 51 ans, suivie pour HVC stade A3F4 selon Metavir. Une thrombopénie existante lors du bilan initial s’est aggravée sous bithérapie (Peg INF et Ribavirine) ce qui a justifié son arrêt.

Une thrombopénie auto-immune associée à l’hépatite virale C a été retenue devant la présence d’anticorps antiplaquettes positifs et une moelle riche a la BOM. Une corticothérapie a été démarrée mais la thrombopénie a persisté imposant son arrêt. La réintroduction de la bithérapie a aggravé la thrombopénie alors l’INF a été arrêté et 2 mois après, les plaquettes se sont normalisées sous Ribavirine seule. L’interféron a été réintroduit et l’ARN viral s’est négativé après 7 mois.

Le mécanisme physiopathologique de l’association HVC et PTAI n’est pas encore bien établi, on incrimine le rôle direct du VHC ainsi qu’un processus à médiation cellulaire immunologique. Enfin cette association représente une grande difficulté thérapeutique nécessitant une prise en charge multidisciplinaire associant hépatologue et hématologue.

Abstract

Extrahepatic manifestations of chronic viral hepatitis C are varied. The immun thrombocytopenic purpura (ITP) represents 10 to 15% [1].

We report a case concerning the association ITP and HCV in a patient of 51 years, followed A3F4 according to Metavir stage.

The case presented showed that the platelet count was low prior to the initiation of combination antiviral therapy. After starting combination antiviral therapy (PEG IFN and Ribavirin) the platelet count showed a important drop which justified its stop.The association of autoimmune thrombocytopenia and the C hepatitis virus was selected to the presence of high titers of antibodies against platelet glycoprotein (GP) IIb/IIIa, GP Ia/IIa, and/or GP Ib/IX, and no other mechanism involved in the pathogenesis of HCV-associated thrombocytopenia was identified. Corticosteroid therapy was started but, there was no significant improvement in the platelet count. The predinsone was withdrawn The use of the combination antiviral therapy aggravated the thrombocytopenia then the IFN was stopped, 2 months later, the platelets stabilized under Ribavirin only.The IFN reintrocuced and the viral RNA downgraded after 7 months.The mechanism of the association HCV-ITP is not yet well established, we directly incriminate the hepatitis C virus and also the Process with immunological cellular mediation.

To summrize, This association represents a great therapeutic difficulty requiring an multidisciplinary management of hépatologue and a hematologist.